# SDR CA970226066

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Crew Rest
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PUSH BACK, LOWER CREW REST ALARM SOUNDED ONLY IN LOWER CREW REST.  LOWER CREW REST AREA AND AFT CARGO AREA VISUALLY INSPECTED.  NO FAULT FOUND.  CREW REST DISCONNECTED FROM AIRCRAFT.  ON FIRST ENTRY OF CREW REST UNIT, FAINT ODOR OF A PLASTIC BURNING SMELL DETECTED.  UNABLE TO LOCATE SOURCE OF SMELL.  SMOKE DETECTION UNIT AND VENT TEST CARRIED OUT.  AIRCRAFT CHECKS SERVICEABLE.  (X)
